Tylenol - Extra Strength Pain Relief Acetaminophen 500mg

No reviews

Price:
Sale price$6.69

Description

Description

Get fast relief of headaches, aches and pain, and fever with TYLENOL® Extra Strength 500mg EZTABS® that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, TYLENOL® Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu.

Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.

How to use

  • Do not take more than directed (see liver warnings).
  • Adults and children 12 years and older:

Take 1 tablet every 4-6 hours

If pain or fever does not improve after 1 tablet, take 2 tablets at next dose 

  • Do not take more than 4000 mg (8 tablets) in 24 hours.

Ingredients

Medicinal ingredient (each caplet contains) Acetaminophen 500 mg, Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.

You may also like

Recently viewed